MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000
Model Number IMMULITE 1000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse replaced a high-speed spinner at an earlier date.Upon revisiting, cse noticed that the attached wheel was not spinning on the motor.The cse tightened the screws holding the assembly together, reran quick checks.System was fully functional upon departure.Siemens concluded that the potential cause of the discordant, falsely high intact pth patient result was the spinner component malfunction.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely high intact pth patient result was obtained on an immulite 1000 instrument.The initial result was not reported to the physician(s).The same sample was repeated on the same instrument and again on an alternate immulite 1000 instrument.The repeated result from the alternate instrument was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely high intact pth patient result.

Brand Name
IMMULITE 1000
Common Device Name
IMMULITE 1000
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley road
flanders, nj
MDR Report Key9742066
Report Number2247117-2020-00011
Device Sequence Number13903913
Product Code JJE
UDI-Device Identifier00630414947440
UDI-Public00630414947440
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 1000
Device Catalogue Number10380058
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1